# SDR UPS03240751

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK AT FWD ENTRY DOOR CUTOUT AT FWD UPPER CORNER AS MARKED.  HFEC INSP CARRIED OUT IAW B727 NDTM PT 6 51-00-00 FIG 4.  RESULT CRACK CONFIRMED.  REPAIR CARRIED OUT IAW UPS EO B727-5330-1460-D.  REPAIR AT FWD ENTRY DOOR REPAINTED IAW MM 51-20-91.
